# SDR SWAA2019040431362

- Difficulty date: March 22, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB AT STAB. STA. 120.3, SECOND FROM FRONT VERTICAL STIFFENER, CRACKED AT THE LOWER END. / REPAIRED RIB IAW SRM.
